Previous |  Up |  Next


Title: Periodic boundary value problems for third order differential equations (English)
Author: Rachůnková, Irena
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 41
Issue: 3
Year: 1991
Pages: 241-248
Category: math
MSC: 34B15
MSC: 34C25
MSC: 46E15
MSC: 46E30
idZBL: Zbl 0753.34013
idMR: MR1126660
Date available: 2009-09-25T10:31:34Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] BATES P. W., WARD Y. R.: Periodic solutions of higher order systems.Pacif. J. Math., 84 (1979), 275-282. Zbl 0424.34042, MR 0568650
Reference: [2] GAINES R. E., MAWHIN J. L.: Coincidence Degree and Nonlinear Differential Equations.Springeг-Verlag, Berlin-Heidelberg-New York, 1977. Zbl 0339.47031, MR 0637067
Reference: [3] GEGELIA G. T.: On boundaгy problems of the periodic type for oгdinary diffeгential equations.(Russian). Trudy IPM, Tbilisi, 17 (1986), 60-93. MR 0853274
Reference: [4] KIBENKO A. V., KIPNIS A. A.: On peгiodic solutions of nonlinear differential equations of the Зrd order.(Russian). Priklad. anal., Voronež, (1979), 70-72.
Reference: [5] KIGURADZE I. T., PŮŽA B.: On some boundary value pгoblems foг ordinaгy diffeгential systems.(Russian). Diff. Ur., 12 (1976), 2139-2148.
Reference: [6] MAWHIN J. L.: Topological Degгee Methods in Nonlinear Boundaгy Value Problems.AMS, Providence, Rhode Island, 1979.
Reference: [7] RACHŮNKOVÁ I.: The first kind peгiodic solutions of differential equations of the second oгdeг.Math. Slovaca, 39 (1989), 407-415. MR 1094763


Files Size Format View
MathSlov_41-1991-3_3.pdf 518.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo